Existence and multiplicity of solutions for fourth-order boundary value problems with parameters

By Xi-Lan Liu, Wan-Tong Li. 2007

84 citations recorded by the source corpus.

Abstract In this paper we study the existence and multiplicity of the solutions for the fourth-order boundary value problem (BVP) u ( 4 ) ( t ) + η u ″ ( t ) − ζ u ( t ) = λ f ( t , u ( t ) ) , 0 t 1 , u ( 0 ) = u ( 1 ) = u ″ ( 0 ) = u ″ ( 1 ) = 0 , where f : [ 0 , 1 ] × R → R is continuous, ζ , η ∈ R and λ ∈ R + are parameters. By means of the idea of the decomposition of operators shown by Chen [W.Y. Chen, A decomposition problem for operators, Xuebao of Dongbei Renmin University 1 (1957) 95–98], see also [M. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations, Gostehizdat, Moscow, 1956], and the critical point theory, we obtain that if the pair ( η , ζ ) is on the curve ζ = − η 2 / 4 satisfying η 2 π 2 , then the above BVP has at least one, two, three, and infinitely many solutions for λ being in different interval, respectively.

Subfields: Applied Mathematics, Computational Theory and Mathematics, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/01fd709be2d5d1b765080d5a6faf30a9c24c1c8a

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Feliz M. Minhós
  2. B. Di Bella
  3. Gabriele Bonanno
  4. José Ángel Cid
  5. Daniel Franco
  6. Pasquale Candito
  7. Giuseppina D'Aguì
  8. Diego Averna

In Computational Theory and Mathematics

  1. B. Di Bella
  2. Feliz M. Minhós
  3. José Ángel Cid
  4. Daniel Franco
  5. Gabriele Bonanno
  6. Giovanni Molica Bisci
  7. Pasquale Candito
  8. Giuseppina D'Aguì

In Numerical Analysis

  1. Feliz M. Minhós
  2. José Ángel Cid
  3. Daniel Franco
  4. B. Di Bella
  5. Gabriele Bonanno
  6. Gennaro Infante
  7. Shuhong Li

Citations in the corpus